Cranberry and mono - yay or nay?

Discussion in 'Fitness & Nutrition' started by Toxicity, Jul 3, 2006.

Thread Status:
Not open for further replies.
  1. Toxicity

    Toxicity New Member

    Joined:
    Feb 27, 2005
    Messages:
    2,703
    Likes Received:
    0
    Location:
    My av is so small you can't see it!
    Well bascially, I get a bit of an upset stomach when i take creatine monohdyrate. Its nothing major, but somehting i could do without. My friend has told me that if i mix it in cranberry juice, the stomach problems will go away. Is this true? What about not mixing creatine and orange juice - same applies to cranberry? Thanks .
    EDIT: no fucking smiley no more.
     
    Last edited: Jul 3, 2006
  2. MaineSucks

    MaineSucks OT Supporter

    Joined:
    Jan 5, 2005
    Messages:
    39,645
    Likes Received:
    8
    Location:
    954
  3. Durk

    Durk New Member

    Joined:
    Feb 22, 2005
    Messages:
    6,918
    Likes Received:
    0
    Location:
    Curitiba, Brazil
    .
     
  4. jokka

    jokka OT Supporter

    Joined:
    Apr 29, 2005
    Messages:
    38,421
    Likes Received:
    32
    Location:
    GO REDSKINS
    .
     
  5. uofapeter

    uofapeter New Member

    Joined:
    Apr 23, 2004
    Messages:
    19,163
    Likes Received:
    0
    try cranberry, if it makes your stomach pains go away then use it.
    i hear the mose effective mixer is apple juice
     
  6. Toxicity

    Toxicity New Member

    Joined:
    Feb 27, 2005
    Messages:
    2,703
    Likes Received:
    0
    Location:
    My av is so small you can't see it!
    Theres no pains, jsut uncomfortable feeling and a case of the shits.
     
  7. uofapeter

    uofapeter New Member

    Joined:
    Apr 23, 2004
    Messages:
    19,163
    Likes Received:
    0
    shits are probably caused by too much protein, i feel you on that
     
  8. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    How much creatine are you taking? Creatine causes diahrea in some people. The best way to deal with this is to lower the amount you take until the stomach upset stops, and then slowly increase it after that. Try the juice, you got nothing to lose, but if that doesn't help then lower your dose.

    I couldn't get off the toilet for 2 days once when I did the 'Creatine Loading' that the bottle recommended. :ugh:
     
  9. Ceaze

    Ceaze https://hearthis.at/DoYouEvenUplift Moderator

    Joined:
    Jun 4, 2000
    Messages:
    64,993
    Likes Received:
    691
    drink the creatine in HOT water
     
  10. Toxicity

    Toxicity New Member

    Joined:
    Feb 27, 2005
    Messages:
    2,703
    Likes Received:
    0
    Location:
    My av is so small you can't see it!
    Works? I will try.
     
Thread Status:
Not open for further replies.

Share This Page